# SDR UALA2012012400494

- Difficulty date: January 24, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 41,023 hours, 8,863 cycles
- Engine: Pwa PW4077
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 8136642
- Part serial: 47
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG CONTROL R FAULT (CMC002) ON ESN 777035.  PERFORM ENGINE CHECK NR 4-VARIABLE STATOR VANE SYSTEM.  TEST CHECKS OKAY.  REPLACED VARIABLE STATOR VANE ACTUATOR.  ACCOMPLISHED MAT GROUND TEST R ENG ACTUATOR DRY MOTOR TEST PASS.  CONCURRED ENG CONTLR.  OPS R ENG IDLE NORMAL.
